# SDR QXEA2010030800159

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 21,869 hours, 16,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX - LT SIDE WINDOW PANEL SHATTERED DURING CLIMB AT APPROX 36000 FT FOLLOWED BY L WINDOW HEAT CAUTION MESSAGE.  OVERWEIGHT LANDING PERFORMED WEIGHT 69000 DESCENT RATE 400FPM.  LANDING UNEVENTFUL.  WINDOW REPLACED AND VISUAL INSPECTION MADE OF THE AIRCRAFTS WINDOW MOUNTING STRUCTURE NO DEFECTS OVERWEIGHT LANDING INSPECTION OK AND WITHIN LIMITS.  RETURNED TO SERVICE.
